# SDR SIMA201111603

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 22,175 hours, 18,936 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Unsecure
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2801 THE CREW REPORTED THAT DURING THE CLIMB (20,000FT) NOTICED A STRONG ODOR OF ELECTRICAL SMOKE/FIRE (NO SMOKE, NO FIRE) IN THE COCKPIT AND CABIN.  THE AUTOPILOT FAILED WHEN INITIATED DURING TURN AND DESCENT.  THE CREW FOLLOWED PROCEDURES AND THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO SGF.  WHILE RETURNING TO SGF THE FLIGHT ATTENDANT IDENTIFIED THE ODOR COMING FROM ABOVE HER JUMPSEAT.  THE AIRCRAFT LANDED WITHOUT INCIDNET. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: INSPECTED LEFT HAND POWER DISTRBUTION, FOUND CAPTAIN’S DV WINDOW LEAKING WATER ON RELAYS, RESECURED CAPTAIN’S WINDOW DUCT DRAIN TUBE IAW STANDARD MAINT PRACTICES.  DRIED RELAYS AND RELAY RACK FOUND NO DEFECTS TO RELAYS OR RACK.  REPAIRED CAPTAIN’S DV WINDOW FRAME SEAL IAW EMB AMM 56-11-03.  RAN AIRCRAFT AND PRESSURIZED TO DELTA P 4.5 PSIG IAW EMB AMM 21-31-00. FOUND NO LEAKS, FAULTS, ODORS OR FUMES.  THE AUTOPILOT SYSTEM CHECKED GOOD IAW EMB AMM 22-11-00.  NO DEFECTS NOTED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
